RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 237–238 (Mi umn4843)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Formulae for the fixed points of an action of the group $Z_p$

S. M. Gusein-Zade, I. M. Krichever


Full text: PDF file (112 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 15.05.1972

Citation: S. M. Gusein-Zade, I. M. Krichever, “Formulae for the fixed points of an action of the group $Z_p$”, Uspekhi Mat. Nauk, 28:1(169) (1973), 237–238

Citation in format AMSBIB
\Bibitem{GusKri73}
\by S.~M.~Gusein-Zade, I.~M.~Krichever
\paper Formulae for the fixed points of an action of the group~$Z_p$
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 237--238
\mathnet{http://mi.mathnet.ru/umn4843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=474341}
\zmath{https://zbmath.org/?q=an:0249.57020}


Linking options:
  • http://mi.mathnet.ru/eng/umn4843
  • http://mi.mathnet.ru/eng/umn/v28/i1/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Krichever, “Actions of finite cyclic groups on quasicomplex manifolds”, Math. USSR-Sb., 19:2 (1973), 305–319  mathnet  crossref  mathscinet  zmath
    2. Buchstaber V., Panov T., Ray N., “Toric Genera”, International Mathematics Research Notices, 2010, no. 16, 3207–3262  isi  elib
    3. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:394
    Full text:131
    References:60
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019